# SDR DALA13015943215

- Difficulty date: April 10, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 43 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 43R LOCATED BTW FR 32 TO FR 33 IN FORWARD CARGO COMPARTMENT; MEASURES APROX. POINT 1 L=0.100" W=0.098" D=0.001"; POINT 2 L=0.105" W=0.097" D=0.001", POINT 3 L=0.095 W=0.088" D=0.001";  REPAIRED STRINGER 43R LOCATED BETWEEN FR 32 TO FR 33 IN FORWARD CARGO COMPARTMENT IAW SRM 53-00-13, FIG 201 PARA 4A STEP 6, SHEET 2 AND DWG D53231626 IDENTIFIED PERMANENT.
